Differential and Integral Equations

Periodic solutions of systems of ordinary differential equations which approximate delay equations

F. Kappel and Klaus Schmitt

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 183-212.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747483

Mathematical Reviews number (MathSciNet)
MR922561

Zentralblatt MATH identifier
0715.34122

Subjects
Primary: 34K15
Secondary: 34C25: Periodic solutions

Citation

Kappel, F.; Schmitt, Klaus. Periodic solutions of systems of ordinary differential equations which approximate delay equations. Differential Integral Equations 1 (1988), no. 2, 183--212. https://projecteuclid.org/euclid.die/1371747483


Export citation